# SDR DALA2018102906329

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 63,608 hours, 49,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS OUT ROWS 17-19 AND 27-29. REPLACED BATTERIES FOR EMERG LIGHTS AT ROWS 17-19 AND 27-29 IAW AMM 33-53. ALL EMERGENCY LIGHTS NOW CK GOOD. (LP5002976)
